# SDR AALA982250

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOP OF FLOORBEAM CORRODED STATION 380 RBL 14 TO RBL 67.  REMOVED CORROSION FROM TOP OF FLOORBEAM, AREA AT RBL 33.5 WAS BEYOND LIMITS.  FABRICATED AND INSTALLED REPAIR ANGLES PER AARD 53-10-07-02 PAGE 1-4 PARA B, SUBSITUTED MAT PER SRM 51-20-1 TREATED AND PRIMED ENTRIE AREA.  (M)
